# SDR AALA201911129011

- Difficulty date: November 11, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 56,952 hours, 23,736 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 10620388
- Part serial: C121825
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DESCENDING OUT OF FL350 ACFT CAPTURED A GLIDE SLOPE SIGNAL AND STARTING CLIMBING. A/P WAS  DISCONNECTED. MAINTENANCE ACCOMPLISHED DFCS BITE IAW FIM 22-11-00. ACCOMPLISHED MMR BITE IAW FIM 34-31-00. ACCOMPLISHED LRRA BITE IAW FIM 34-33-00. ACCOMPLISHED PSEU BITE IAW FIM 32-09-00. FOUND FCC CHANEL A FAULT. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED FCC A IAW AMM 22-11-33. OPS CHECK NORMAL.*** (CLOSED)
